Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dannym

Advice needed - Pics included

Recommended Posts

Hi,

This post is again about hairloss as a result of the tane. Basically I feel my hair is getting worse by the day and I have attached some pictures of my problem as I need to get advice on what to do. Do I go to the doctors again? Everyone I have seen has told me I am imagining it, what do you think? I absolutely believe my hair is thinning and disapearing but why would the doctors lie? Please, I need any advice...This has been thinning for 5 months now and isnt looking good. Also, the camera does not do this justice.

What do I do?

Thanks a lot

Danny

p.s I know I have bright ginger hair before anyone says anything!

post-93264-1271929178_thumb.jpg

post-93264-1271929302_thumb.jpg

post-93264-1271929178_thumb.jpg

post-93264-1271929302_thumb.jpg

Share this post


Link to post
Share on other sites

from the photographs I can't really tell a difference. so visually you are in the clear! but you may be able to feel a difference? not sure. But I would suggest buying vitamin B supplements. They help with healthy hair growth. and next time you have an appointment with your dermatologist you could mention it if it'll comfort you.

best of luck!

Share this post


Link to post
Share on other sites

Thanks for the reply Kimmie,

I forgot to make it clear in my original post that these photographs are not a before tane and after tane shots.....Both of these photos have been taken this morning, showing how thin my hair is now. I posted 2 photos as they both have different lighting, and one is taken a little closer than the other one. Maybe I should have just put one picture up!! But again both of these pictures have been taken this morning, just to highlight the hair loss I am experiencing.

Thanks

Danny

Share this post


Link to post
Share on other sites

dude we really need a before and after tane shot so we can judge whether your hair is thinning....or else theres no way we can judge...

anyway, im 8 months post accutane and still have telogen effluvium (white bulb at base of hair when it falls out). Im doing these things to help:

taking biotin

taking fish oil

drinking alot of water w/ lemon

taking zinc

massaging in a mixture of coconut oil and olive oil

its been about a month and my hair looks SO much healthier. Not really thicker yet, but the shedding has stopped, so hopefuly it gives a chance for me to regrow

Share this post


Link to post
Share on other sites

Yeah, dannym, we're going to have to see pictures before accutane and afterwards or else we really can't see the difference.

One thing, in relevence to boyo's post, is to use red palm oil and massage it into your scalp. Red palm oil and coconut oil, because they are saturated-plant based oils, help stimulate hair growth. Red palm oil was originally used on pets (mainly birds) when there was extreme hair/feather loss. They saw that it reduced the loss and within months back to their full "coat". Apparently some genius decided to use it on himself and realized it worked. If you're not all about greasy hair, then this might not be the idea for you, but you can try to avoid getting the grease on your hair and just try to massage the scalp.

Not sure if this would work, but read this post and thought I'd give a recommendation.

Share this post


Link to post
Share on other sites

Hey Sammi and Boyo,

Thanks for the comments. I am definetly willing to try anything to stop this shedding. The red palm oil sounds awesome and sounds easy enough to do now that I am off university until September. I can just put it on whilst in doors. I do not have any before photos of my hair before the tane as I never knew any of this would happen to be honest. I understand what you are both saying though, that needing a before photograph would be helpful. Again, thanks for the comments; I will keep you posted on how I get on with the red palm oil when I get my hands on it!

Danny

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×